# SDR 99ZZZX1338

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22UM
- Make and model: Snias AS350B
- Aircraft serial: 1065
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: MA12401
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REJECTED NEW, OUT-OF-BOX.  WARNING LIGHT STAYS ON UNTIL RPM REACHES FULL.  WARNING LIGHT SHOULD TURN OFF AT IDLE RPM.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
